# SDR SWAA2024102852124

- Difficulty date: October 23, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 32,513 hours, 15,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 ABC EMERGENCY LIGHT LOOSE<[01] TIGHTENED EMERGENCY EXIT LIGHT AT 8 ABC IAW AMM 33-51-01.
